zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Existence of a nonoscillatory solution of a second-order linear neutral difference equation. (English) Zbl 1144.39004
The author considers the neutral delay difference equation with positive and negative coefficients $$\Delta^2(x_n+p x_{n-m})+p_nx_{n-k}-q_n x_{n-\ell}=0\tag1$$ where $p\in\Bbb R$ and $m,k,\ell\in\Bbb N$ and $p_n,q_n\in\Bbb R^+$, $n\ge n_0\in\Bbb N$. The main result is the following Theorem: If the conditions $$\sum^\infty ip_i<\infty,\quad \sum^\infty iq_i<\infty$$ hold, where $p\ne -1$, then equation (1) has a nonoscillatory solution.

MSC:
39A11Stability of difference equations (MSC2000)
39A10Additive difference equations
WorldCat.org
Full Text: DOI
References:
[1] Ladas, G.: Recent developments in the oscillations of delay difference equations. Differential equations: stability and control (1990) · Zbl 0731.39002
[2] Lalli, B. S.; Zhang, B. G.; Zhao, L. J.: On the oscillations and existence of positive solutions of neutral difference equations. J. math. Anal. appl. 158, 213-233 (1991) · Zbl 0732.39002
[3] Lalli, B. S.; Zhang, B. G.: On existence of positive solutions and bounded oscillations for neutral difference equations. J. math. Anal. appl. 166, 272-287 (1992) · Zbl 0763.39002
[4] Shen, J. H.; Wang, Z. C.; Qian, X. Z.: On existence of positive solutions of neutral difference equations. Tamkang. J. Math. 25, 257-265 (1994) · Zbl 0809.39001
[5] Bainov, D. D.; Mishev, D. P.: Oscillation theory for neutral differential equations with delay. (1991) · Zbl 0747.34037
[6] Gyori, I.; Ladas, G.: Oscillation theory for delay differential equations with applications. (1991)
[7] Gopalsamy, K.: Stability and oscillations in delay differential equations of population dynamics. (1992) · Zbl 0752.34039
[8] Kulenovic, M. R. S.; Hadziomerspahic, S.: Existence of nonoscillatory solution of second order linear neutral delay equation. J. math. Anal. appl. 228, 436-448 (1998)
[9] Zhang, B. G.; Yu, J. S.: On existence of positive solutions for neutral differential equations. Sci. China ser. A 8, 785-790 (1992)